Medroxyprogesterone breakthrough bleeding

Common Questions and Answers about Medroxyprogesterone breakthrough bleeding

depo-provera

Avatar f tn If you take the prometrium every day, it will likely cause you to not have a period or to have light, occasional breakthrough bleeding. Typically, a 100mg dose is enough for daily treatment, a 200mg daily dose for 10-14 day treatment. If you stay on the Provera (medroxyprogesterone) you should not need more than 5 mg. Machelle M.
Avatar f tn Acne, anaphylaxis (life-threatening allergic reaction), blood clot in a vein, lungs, or brain, breakthrough bleeding (between menstrual periods), breast tenderness or sudden or excessive flow of milk, cervical erosion or changes in secretions, depression, excessive growth of hair, fever, fluid retention, hair loss, headache, hives, insomnia, itching, lack of menstruation, menstrual flow changes, spotting, nausea, rash, skin discoloration, sleepiness, weight gain or loss, yellowed eyes and skin
Avatar n tn Hello, You can take your medroxyprogesterone but since you had Plan B also, so it can cause breakthrough bleeding or irregular periods this time. It should become better the next cycle. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
1855970 tn?1325827213 Side effects of medroxyprogesterone may include spotting or breakthrough bleeding, changes in menstrual periods; breast tenderness or discharge, mild itching or skin rash;, sleep problems, changes in appetite or weight, and mild stomach pain, bloating, nausea. (ref: http://www.drugs.com/sfx/medroxyprogesterone-side-effects.html) If it persists, it is best that you have this checked by your gynecologist for proper evaluation. Additional diagnostic tests may also be done.
Avatar f tn Hi, Confirmation of menopause can only be made when there is cessation of menses for 12 months. Hence this can be your normal periods or breakthrough bleeding because you were on exogenous hormones. An examination with a gynaecologist and hormonal assay will make matters clear. Hope this helps.
Avatar f tn And the use of progesterone does seem to be more problematic in dosing to both protect and prevent breakthrough bleeding or spotting. And over-the-counter progesterone cream has been shown to not be effective at protecting the lining when taking estrogen.
Avatar n tn Other women will have longer and heavier periods. Some may have more light spotting and breakthrough bleeding. Less Common Side Effects increased appetite and weight gain headache sore breasts nausea nervousness dizziness depression rashes or spotty darkening of skin hair loss increased facial or body hair increased or decreased sex drive.
Avatar n tn she said that usually when you have continuous bleeding it is just called breakthrough bleeding. even if it is really heavy like a period, if it is between your regular time of the month it is still technically considered breakthrough bleeding. when this is the case, it usually means that you are not producing enough estrogen. it can also sometimes be a sign of an std or infection. there is also the possibility of cysts and fibroids and endometriosis.
Avatar n tn Now I am mildly concerned though because I had a very light period last week (2 days), and I woke up bleeding again today. (sex last night) Has anyuone here had the same sort of thing, and/or should I chalk it up to my body missing the hormone it was getting? Thanks!
Avatar n tn At least now I don't feel like I'm going crazy. My period now is 21 days late with no bleeding, spotting or anything, but these test keep saying negative. I guess I'll wait it out and let another month or so go by and see what happens. Again, thanks for your response.